Jump to content

Do you want up to date information about Scleroderma? Check out our Medical pages at www.sclero.org for all your Scleroderma questions!


Discoloration of Skin

  • Please log in to reply
2 replies to this topic

#1 sis


    Bronze Member

  • Members
  • PipPip
  • 10 posts
  • Location:Virginia

Posted 13 October 2010 - 05:16 PM

I am a patient who was diagnosed with diffuse scleroderma about a year ago. My skin became tight all over my body. After the skin became tight, the itching came then the discoloration of my skin showed up. I am dark skin person, with large light patches (that look more like vitiligo) on my arms, neck, legs and back.

I would like to know if anyone in this forum has the same problem and what did they used or what did the doctor prescribed to clear-up these patches.

#2 Sweet


    Platinum Member

  • ISN Support Specialists
  • PipPipPipPipPipPipPipPipPipPipPip
  • 2,890 posts

Posted 14 October 2010 - 01:26 AM

Hi Sis,
I do have these patches. My doctors tell me however that it's most likely due to my Plaquenil, but could also be the disease. According to my doctors, they have nothing to offer me in the way of help. They said if I ever stop taking Plaquenil, then some of it would (the part that is due to the Plaquenil) go away.
Warm and gentle hugs,

ISN Support Specialist
International Scleroderma Network (ISN)

#3 Amanda Thorpe

Amanda Thorpe

    Platinum Plus Member

  • ISN Senior Support Specialist
  • PipPipPipPipPipPipPipPipPipPipPip
  • 2,921 posts
  • Location:U.K.

Posted 14 October 2010 - 07:58 AM

Hello Sis

When I had major skin involvement I had hyperpigmentation but that's the opposite of what you are experiencing! I've not encountered lighter patches, sorry!

Take care.
Amanda Thorpe
ISN Sclero Forums Senior Support Specialist
ISN Video Presentations Manager
ISN Blogger

(Retired) ISN Sclero Forums Assistant Manager

(Retired) ISN Email Support Specialist
International Scleroderma Network (ISN)